# SDR HNAA2025022700114

- Difficulty date: January 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F024004 GALLEY CENTER FWD DIGITAL IS CORRODED BTWN FR 14-15.  REPAIRED CORROSION ON GALLEY CENTER FWD DIGITAL BTW FR 14-15 IAW PIEDMONT EO1-05-25-0065 AND ETD2025-145-900986.
